# SDR CA120411003

- Difficulty date: April 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 510
- Aircraft time: 402 hours
- Engine: Pwc PW615FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE CRUISING AT 36,000 FT, THE PILOT HEARD A LOUD NOISE FROM THE LT ENGINE. SHORTLY AFTER, ITT WAS INCREASING AND THE ENGINE WAS LOSING POWER.  THE PILOT ELECTED TO SHUTDOWN THE ENGINE AND MADE AN UNEVENTFUL SINGLE ENGINE LANDING.  POST-FLIGHT INSPECTION REVEALED METAL ON THE CHIP DETECTOR AND IN THE OIL FILTER WITH N2 DIFFICULT TO ROTATE. TROUBLESHOOTING ONGOING.
